Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

almck06

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About almck06

  • Rank
    New Member
  1. thanks for the reply. the main reason i was asking is because i was on antibiotics (minocycline) for a long period of time and have currently been off of it for about 4 months now. I still get the occasional breakout in the T-zone (mainly forehead) but i have it under control for the most part with bp and differin. Hmmm... there might be a small chance of u having candida because of u doing antibiotics, but probably not. If u have a white coat on ur tongue and bad breathe that could be a sign.
  2. thanks for the reply. the main reason i was asking is because i was on antibiotics (minocycline) for a long period of time and have currently been off of it for about 4 months now. I still get the occasional breakout in the T-zone (mainly forehead) but i have it under control for the most part with bp and differin.
  3. I appreciate the reply! Just was curious. I am gonna try and keep my diet healthy and just eat more fruits and veggies.
  4. just wondering if anyone has heard about this? If so how would you get rid of the candida?
×